75.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

How to tell the difference?

2 REPLIES 2

Re: How to tell the difference?

Thanks Sue! 🙂

 

MM

xx

Sue C
Community Champion

Re: How to tell the difference?

Good question!
A common side effect to all these hormone drugs is painful and stiff joints. I take letrozole and the longer I'm on it, the worse its getting! For example, I try not to go down on my knees, because its getting harder and harder to get back up again!
Also, I think if you've been through all the tests and treatment then its highly unlikely to be anything sinister. Did you have a bone scan? Did you have chemo?
If you are worried, go to your gp. They can than get you referred to the oncologist. But, honestly, I think there's nothing to worry about.
Sue xx

How to tell the difference?

Hello ladies

 

How do you tell the difference between the pain in joints you get from taking Anastrazole v getting spead to the bone? Since starting Anastrazol in Jan I have had very stiff, painful joints in hips, knees, ankles etc etc.  Have just put it all down to the hormone tablets but how do you know the difference?  

 

Quite anxious as not really sure how to tell the difference!

 

Thanks!

 

MM

xx